# SDR MRKA9531

- Difficulty date: March 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2FOR
- Make and model: Boeing 7374Y0
- Aircraft serial: 23981
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Obstructed
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE AIRCRAFT WOULD NOT PRESSURIZE.  INSPECTION FOUND CARGO NET P/N 657896640 OBSTRUCTING AFT CARGO DOOR PRESSURE SEAL.  REMOVED OBSTRUCTION AND PRESSURIZED AIRCRAFT PER MM 21-21-00.  AIRCRAFT RETURNED TO SERVICE.  (W)
